# SDR DALA2024120211341

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N816DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31927
- Aircraft time: 35,184 hours, 13,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6430406) BELT LOADER HIT AIRCRAFT HARD RIGHT SIDE FORWARD CARGO DOOR BREAKS SET JET BRIDGE ON. REPAIRED LOWER LOBE DAMAGE PER ERA 622437-14 REV ORIG AND ERA 622437-14/ PRI'S "O"-"6" AND NRC #001,002,003, 004.
